Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 162

All articles in this issue are freely accessible.

Homology in varieties of groups. I
C. R. Leedham-Green.
Trans. Amer. Math. Soc. 162 (1971), 1-14
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0284510
Homology in varieties of groups. II
C. R. Leedham-Green.
Trans. Amer. Math. Soc. 162 (1971), 15-25
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Homology in varieties of groups. III
C. R. Leedham-Green.
Trans. Amer. Math. Soc. 162 (1971), 27-33
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0284510
Essential extensions of partial orders on groups
Jorge Martinez.
Trans. Amer. Math. Soc. 162 (1971), 35-61
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0295992
Bergman minimal domains in several complex variables
Shigeo Ozaki and Sadao Katô.
Trans. Amer. Math. Soc. 162 (1971), 63-69
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0294695
Quasi-disjointness in ergodic theory
Kenneth Berg.
Trans. Amer. Math. Soc. 162 (1971), 71-87
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0284563
The structure of substitution minimal sets
Ethan M. Coven and Michael S. Keane.
Trans. Amer. Math. Soc. 162 (1971), 89-102
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0284995
Fredholm equations on a Hilbert space of analytic functions
Clasine van Winter.
Trans. Amer. Math. Soc. 162 (1971), 103-139
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0417849
Spectral concentration and virtual poles. II
James S. Howland.
Trans. Amer. Math. Soc. 162 (1971), 141-156
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0283618
Constructive polynomial approximation on spheres and projective spaces.
David L. Ragozin.
Trans. Amer. Math. Soc. 162 (1971), 157-170
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0288468
Some characterizations of the spaces $L^{1}(𝜇)$
Kenneth L. Pothoven.
Trans. Amer. Math. Soc. 162 (1971), 171-183
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0285894
Dirichlet spaces and strong Markov processes
Masatoshi Fukushima.
Trans. Amer. Math. Soc. 162 (1971), 185-224
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0295435
On Cartan subalgebras of alternative algebras
D. M. Foster.
Trans. Amer. Math. Soc. 162 (1971), 225-238
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0285578
Concerning $n$-mutual aposyndesis in products of continua
Leland E. Rogers.
Trans. Amer. Math. Soc. 162 (1971), 239-251
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0293599
Hermitian functionals on $B$-algebras and duality characterizations of $C^{∗} $-algebras
Robert T. Moore.
Trans. Amer. Math. Soc. 162 (1971), 253-265
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0283572
Improbability of collisions in Newtonian gravitational systems
Donald Gene Saari.
Trans. Amer. Math. Soc. 162 (1971), 267-271
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0295648
The Baer sum functor and algebraic $K$-theory
Irwin S. Pressman.
Trans. Amer. Math. Soc. 162 (1971), 273-286
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0283048
Bonded projections, duality, and multipliers in spaces of analytic functions
A. L. Shields and D. L. Williams.
Trans. Amer. Math. Soc. 162 (1971), 287-302
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0283559
Some splitting theorems for algebras over commutative rings
W. C. Brown.
Trans. Amer. Math. Soc. 162 (1971), 303-315
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0284428
Equivariant bordism and Smith theory. II
R. E. Stong.
Trans. Amer. Math. Soc. 162 (1971), 317-326
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0287576
Subordination principle and distortion theorems on holomorphic mappings in the space $C^{n}$
Kyong T. Hahn.
Trans. Amer. Math. Soc. 162 (1971), 327-336
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0298046
Normal operations on quaternionic Hilbert spaces
K. Viswanath.
Trans. Amer. Math. Soc. 162 (1971), 337-350
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0284843
Automorphisms of Siegel domains
O. S. Rothaus.
Trans. Amer. Math. Soc. 162 (1971), 351-382
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0293124
Bounds on the ratio $n(r,a)/S(r)$ for meromorphic functions
Joseph Miles.
Trans. Amer. Math. Soc. 162 (1971), 383-393
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0285711
Locally univalent functions with locally univalent derivatives
Douglas Michael Campbell.
Trans. Amer. Math. Soc. 162 (1971), 395-409
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0286992
Inseparable splitting theory
Richard Rasala.
Trans. Amer. Math. Soc. 162 (1971), 411-448
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0284421
Martingale convergence to infinitely divisible laws with finite variances
B. M. Brown and G. K. Eagleson.
Trans. Amer. Math. Soc. 162 (1971), 449-453
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0288806
Symmetrization of distributions and its application
Kuang-ho Chen.
Trans. Amer. Math. Soc. 162 (1971), 455-471
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0415308
Errata to “Mappings onto the plane”
Dix H. Pettey.
Trans. Amer. Math. Soc. 162 (1971), 473
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0283771
Erratum to “Under the degree of some finite linear groups”
Harvey I. Blau.
Trans. Amer. Math. Soc. 162 (1971), 475
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0283096